DOI 10.1111/j.1365-4632.2007.03190.x
Erythrodermic cutaneous T cell lymphoma with hypereosinophilic syndrome: Treatment with interferon alfa and extracorporeal photopheresis.
Аннотация
BACKGROUND
Hypereosinophilic syndrome (HES) is a heterogeneous group of disorders characterized by a sustained eosinophilia leading to end organ dysfunction. The lymphoproliferative variant of HES is thought to be mediated by an underlying hematologic process that drives eosinophil production through specific cytokines. Eosinophilia is also recognized as a poor prognostic factor in cutaneous T-cell lymphoma (CTCL) in which neoplastic T cells may produce eosinophilopoietic cytokines.
OBJECTIVE
We report a case of HES with cardiac involvement that developed in the context of erythrodermic mycosis fungoides, discuss the possible relationship between these diseases, and speculate on the role that eosinophils might play as a prognostic factor in CTCL.
METHODS
Case report and review of the literature.
RESULTS
CTCL may be added to the group of lymphoproliferative disorders associated with HES.
CONCLUSION
A patient with erythroderma and concomitant diagnosis of "idiopathic" HES may warrant further investigation for CTCL.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.